• Bayer Alka - Seltzer Plus Severe Sinus Congestion Liquid Gels - 20 ea

Bayer Alka - Seltzer Plus Severe Sinus Congestion Liquid Gels - 20 ea

Helps relieve sinus congestion and pressure, headache, runny nose, sneezing, itchy watery eyes and cough.

₹ 1,588.00 ₹ 1,288.00

Free Shpping
Price Includes Custom Duties & Local Taxes
- +
Expected Delivery

Bayer Alka - Seltzer Plus Severe Sinus Congestion Liquid Gels - 20 ea

 

Bayer Alka-Seltzer Plus Severe Sinus Congestion Liquid Gels. For Allergy and Cough. Pain reliever/fever reducer. Doxylamine succinate 625 mg - antihistamine. Acetaminophen 325 mg. Doxylamine succinate 625 mg - antihistamine. Phenylephrine hydrochloride 5 mg - nasal decongestant. Helps relieve sinus congestion and pressure, headache, runny nose, sneezing, itchy watery eyes and cough.

Active Ingredients : 

Acetaminophen 325mg (pain reliever/fever reducer), Dextromethorphan Hydrobromide 10mg (cough suppressant), Doxylamine Succinate 6.25 mg (antihistamine), Phenylephrine Hydrochloride 5mg (nasal decongestant).


Inactive Ingredients :

D&C Yellow #10, FD&C Blue #1, Gelatin, Glycerin, Mannitol, Polyethylene Glycol 400, Povidone, Propylene Glycol, Purified Water, Shellac, Simethicone, Sorbitan, Sorbitol, Titanium Dioxide.

Direction :

Do not take more than the recommended dose.Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor.Children under 12 years: do not use.Store at room temperature. Avoid excessive heat.

 

Warning :

Please read all label information carefully on delivery and prior to use.

 

 

 

Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide your reference only.